# SDR FDEA2020031290457

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND CRACK BETWEEN STATION   1701 TO 1721 X = - 75.25 .  MAIN DECK CARGO COMPARTMENT FLOOR ,CRACKED SEAT TRACK BETWEEN STATION 1701 TO   STATION 1721 X = - 75.25  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1671 TO STATION 1731 X = - 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
